| Model Number |
6290 |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the communicator power supply brick was unusually warm.The communicator showed no lights or power.The communicator was not functioning.A boston scientific company representative discussed with the patient and opted to replace the entire system.The communicator was deactivated.No adverse patient effects were reported.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.